# SDR MASA2020040710148

- Difficulty date: April 6, 2020
- Submitted: April 7, 2020
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 38,004 hours, 30,959 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Smoke Goggles
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA SMOKE GOGGLES CRACKED.  REPLACED GOGGLES
